What are fluoroquinolones used for

What's So Dangerous About Fluoroquinolones?

Levofloxacin

by Stefan on September 4th, 2018 at 6:47 pm

After a prostate operation in June, my urologist diagnosed me with epididymis at the only check-up and prescribed levofloxacin 500mg. After 3 days I got a call from the practice saying it was the wrong thing for my increased inflammation levels in my blood and that I would have to take another antibiotic. A new blood test before the end of the pack was not considered necessary by the practice, while the phone call on my part, a doctor's assistant said that I should notice whether the inflammation was gone. At the beginning of August I went to my family doctor to have my blood drawn and checked. There increased inflammation values ​​were found and I was supposed to come back for a check-up after 14 days. I was able to give myself this control because I had to go to the consultation with a fever, chills and quick, short breathing. The doctor found another epididymis inflammation and immediately referred me to the urologist. After an ultrasound, he confirmed the diagnosis and again gave me levofloxacin 500mg. I've been taking this since Saturday morning and noticed today that I've had a dry cough and blue lips again and again. I said this to the urologist and also asked whether these could be side effects. He said no and was of the opinion that I should take it to the family doctor. But he also confirmed to me that the renewed inflammation was a consequence of the first, because it was not properly treated! Now I am wondering if this medication should be the right one and if my symptoms (blue lips and cough) do not urgently need medical treatment?